Prati
Daniel Spector
Naslov
Citirano
Citirano
Godina
Characterization of Sobolev and BV spaces
G Leoni, D Spector
Journal of Functional Analysis 261 (10), 2926-2958, 2011
722011
On a new class of fractional partial differential equations
TT Shieh, DE Spector
Advances in Calculus of Variations 8 (4), 321-336, 2015
692015
On a new class of fractional partial differential equations II
TT Shieh, DE Spector
Advances in Calculus of Variations 11 (3), 289-307, 2018
442018
Localization of nonlocal gradients in various topologies
T Mengesha, D Spector
Calc. of Var. and PDE 49 (3-4), 2014
442014
An -type estimate for Riesz potentials
A Schikorra, D Spector, J Van Schaftingen
Revista Matemática Iberoamericana 33 (1), 291-303, 2017
432017
Simple proofs of some results of Reshetnyak
D Spector
Proceedings of the American Mathematical Society, 1681-1690, 2011
432011
Corrigendum to “Characterization of Sobolev and BV spaces”[J. Funct. Anal. 261 (10)(2011) 2926–2958]
G Leoni, D Spector
Journal of Functional Analysis 266 (2), 1106-1114, 2014
262014
On formulae decoupling the total variation of BV functions
AC Ponce, D Spector
Nonlinear Analysis: Theory, Methods & Applications 154, 241-257, 2017
212017
Analysis and application of a nonlocal Hessian
J Lellmann, K Papafitsoros, C Schönlieb, D Spector
SIAM Journal on Imaging Sciences 8 (4), 2161-2202, 2015
192015
Regularity for a fractional -Laplace equation
A Schikorra, TT Shieh, DE Spector
Communications in Contemporary Mathematics 20 (01), 1750003, 2018
182018
Optimal embeddings into Lorentz spaces for some vector differential operators via Gagliardo’s lemma
D Spector, J Van Schaftingen
Rendiconti Lincei 30 (3), 413-436, 2019
172019
A boxing inequality for the fractional perimeter
AC Ponce, D Spector
arXiv preprint arXiv:1703.06195, 2017
162017
$ L^ p $ theory for fractional gradient PDE with $ VMO $ coefficients
A Schikorra, TT Shieh, D Spector
Rendiconti Lincei 26 (4), 433-443, 2015
152015
An optimal Sobolev embedding for L1
D Spector
Journal of Functional Analysis 279 (3), 108559, 2020
142020
A noninequality for the fractional gradient
D Spector
Portugaliae Mathematica 76 (2), 153-168, 2020
132020
New directions in harmonic analysis on L1
D Spector
Nonlinear Analysis 192, 111685, 2020
122020
On the regularity of solutions to Poisson's equation
R Garg, D Spector
Comptes Rendus Mathematique 353 (9), 819-823, 2015
102015
Fractional integration and optimal estimates for elliptic systems
F Hernandez, D Spector
arXiv preprint arXiv:2008.05639, 2020
92020
A Leray–Trudinger inequality
G Psaradakis, D Spector
Journal of Functional Analysis 269 (1), 215-228, 2015
92015
On the role of Riesz potentials in Poisson's equation and Sobolev embeddings
R Garg, D Spector
Indiana University Mathematics Journal, 1697-1719, 2015
92015
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20